# SDR IPXA2024062596080

- Difficulty date: April 20, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR79 AND FR80 HAS CORROSION AT Y0.   INSTALLED NEW SEAT TRACK, U-SECCTION SPLICE (02 E/A) AND REPAIR ANGLE (01 E/A) IAW SRM 53-10-16 AND S.R.M. 51-40-21. ACCOMPLISH CATEGORY A REPAIR PER SRM REV 40 CHAPTER 53-10-16-201 PARAGRAPH 4 FIGURE 201B.
